Algebraic ramifications of the common extension problem for group-valued measures

Volume 146 / 1994

R. Göbel, R. M. Shortt Fundamenta Mathematicae 146 (1994), 1-20 DOI: 10.4064/fm_1994_146_1_1_1_20

Abstract

Let G be an Abelian group and let μ: A → G and ν: B → G be finitely additive measures (charges) defined on fields A and B of subsets of a set X. It is assumed that μ and ν agree on A ∩ B, i.e. they are consistent. The existence of common extensions of μ and ν is investigated, and conditions on A and B facilitating such extensions are given.

Authors

  • R. Göbel
  • R. M. Shortt

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image